RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2016, том 7, номер 2, страницы 92–99 (Mi emj226)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Short communications

Young’s inequality for convolutions in Morrey-type spaces

V. I. Burenkovab, T. V. Tararykovab

a Department of Mathematical Analysis and Theory of Functions, RUDN University, 6 Miklukho Maklay St., 117198 Moscow, Russia
b School of Mathematics, Cardiff University, Cardiff CF24 4AG, UK

Аннотация: An analogue of the classical Young’s inequality for convolutions of functions is proved in the case of the general global Morrey-type spaces. The form of this analogue is different from Young’s inequality for convolutions in the case of the Lebesgue spaces.

Ключевые слова и фразы: convolutions of functions, local and global Morrey-type spaces.

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00443
The work of V.I. Burenkov (Sections 1-2) was supported by the Russian Science Foundation under grant 14-11-00443 and performed in the Steklov Mathematical Institute of the Russian Academy of Sciences.


Полный текст: PDF файл (446 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 47H30, 46E35
Поступила в редакцию: 10.05.2016
Язык публикации: английский

Образец цитирования: V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99

Цитирование в формате AMSBIB
\RBibitem{BurTar16}
\by V.~I.~Burenkov, T.~V.~Tararykova
\paper Young’s inequality for convolutions in Morrey-type spaces
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 2
\pages 92--99
\mathnet{http://mi.mathnet.ru/emj226}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391007300007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj226
  • http://mi.mathnet.ru/rus/emj/v7/i2/p92

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. N. Bokayev, V. Burenkov, D. Matin, “Sufficient conditions for the pre-compactness of sets in global Morrey-type spaces”, International Conference Functional Analysis in Interdisciplinary Applications FAIA 2017, AIP Conf. Proc., 1880, eds. T. Kalmenov, M. Sadybekov, Amer. Inst. Phys., 2017, UNSP 030001  crossref  isi
    2. N. A. Bokayev, V. I. Burenkov, D. T. Matin, “On precompactness of a set in general local and global Morrey-type spaces”, Eurasian Math. J., 8:3 (2017), 109–115  mathnet  mathscinet
    3. О. Г. Авсянкин, “Компактность некоторых классов операторов типа свертки в обобщенных пространствах Морри”, Матем. заметки, 104:3 (2018), 336–344  mathnet  crossref  elib; O. G. Avsyankin, “Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces”, Math. Notes, 104:3 (2018), 331–338  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:244
    Полный текст:116
    Литература:41

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019